Topamax, anyone?

  1. first off, i would like to apologize for not being around that much. sorry! i am now working 3 jobs & nursing school. also, my migraines are in full blast power again!

    that is what my question is about. my neurologist has upped my topamax to 100 mg. i feel so ... drugged!! i feel horrible! i am drowsy, my vision is blurred (basically i feel like i am going cross-eyed) & i can't concentrate on anything! however, my migraines are gone! what do i do? please help!
    •  
  2. 5 Comments

  3. by   PennyLane
    Moni--I've never taken this medication, but I have been on medications that made me drowsy. Usually your body adjusts and as you get used to that level of medication, you won't feel so tired and drugged.

    I hope you're able to find some relief from your migrains, while still being able to function normally!
  4. by   moni rn
    thank you so much for your response, mel d!

    i have been on topamax for a week today. i was hoping by this time it would have gone away. hopefully soon!
  5. by   Robin61970
    I am on Topamax as well......did they start you that high?? I started on 25 first week...50 second week.....75 third....then 100 and it has done wonders(not to mention losing 10 pounds)....my Doctor said it takes a bit to get into your system......hope you feel better soon!
  6. by   moni rn
    robin,

    i started out at 25, & i have slowly gone up to 100 mg. i feel horrible this morning! but this worst part, yesterday afternoon, i had a major migraine. after 3 doses of stadol & 2 doses of phenergan, i finally got it under control. i am so tired of these migraines!
  7. by   Robin61970
    Good luck and hope you feel better......mine have never been that bad thank goodness......bad, but not that bad.....hope you feel better.....

close